# SDR DALA2023091507611

- Difficulty date: September 15, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 96,003 hours, 25,251 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 AFT LEFT DOOR WONT ARM. CORRECTIVE ACTION: FOUND DEBRIS IN GRIT BAR TRACK REMOVED DEBRIS, ARMED DOOR. ALL OPS NML PER B757 AMM 52-11. (4625066)
